# SDR CALA2022030700573

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-800
- Aircraft serial: 28953
- Aircraft time: 69,071 hours, 24,978 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262-SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX NR 00089. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 RBL 32.40 2 IAW B737-800 SRM 51-40-02 AND DWG 111A2000 REV. ORIGINAL DATA WA S TRANSCRIBED FROM EMX 00089 WORK ACCOMPLISHED BY INSPEC TED BY SSFR REPORT FORM 46-0024 ENTERED BY U354653 3/4/2
